# SDR SWAA2019050132163

- Difficulty date: April 25, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7850B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28238
- Aircraft time: 51,124 hours, 34,101 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lanyard
- Part number: HA2477
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY EXIT LOWER RED PULL HANDLE TRIM COVER LANYARD BROKEN.  R&R LANYARD PER AMM.
